# SDR UALA2013012900518

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 58,158 hours, 21,789 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE INSIDE PANEL 423AL BETWEEN RIBS 7 AND 8 PILLAR IS WORN.  REPLACED NR 2 PYLON LT SIDE PILLAR BETWEEN RIBS 7/8 PER SRM 51-42-11.
